# SDR GTIA040210

- Difficulty date: March 18, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 703 - FOUND DOOR R1 SLIDE LANYARD CABLES NOT ATTACHED.  ATTACHED CABLE TO GIRT BAR.  (M)
